Is This a Good Sign? This Morning My Tinnitus Was Almost Gone in My Left Ear

Discussion in 'Support' started by Beste, Mar 4, 2016.

tinnitus forum
    1. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      This morning my T was almost gone in my left ear. I seriously never heard of it even my right ear keeps ringing. Now there is hissing and ringing in the left. What's going on? I hear nearly nothing when I wake up in the morning. Is this some kind of mind trick or my T starts to fade away? I'm now benzo free for almost 9 weeks. Is it related to it? (n)
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Tinnitus can change sound and strength and change ears or in both ears and head .
      Well done being Benzo free as know it can be hard get off them.
      Time will tell how your tinnitus goes but stay positive as your brain adapts and starts to filter out your tinnitus sound and will not see it as a threat.....lots of love glynis
       
    3. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      Hey
      Hey Gylnis. I know it's strange but quiting benzo is really easy for me. I have cut it out at once just in a night. Nothing happened hard to cope with. I just wonder if my tinnitus is benzo induced and starting to benzo again will be cured for my T. I'm really desperate for a solution.
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Any medication effecting your brain will cause changes in your tinnitus and take a while to settle back down to your base sound.
      Benzo's calm you down so your anxiety might increase as the medication leves your system that will increase your tinnitus but should settle over time.
      Depending on how long you were on Benzo's for and strength.
      Benzo's are best tapered off slowly to allow your brain adjust to the lower dose a step at a time.
      ......lots of love glynis
       
      • Like Like x 1
      • Helpful Helpful x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.